Alert archive / Wyoming / Red Flag Warnings in 2015

Red Flag Warning 19, NWS Riverton, WY

September 8, 20155 counties in Wyoming

NWS Riverton, WY issued this red flag warning at Sep 8, 2015, 1:45 AM MDT for 5 counties in Wyoming. It took effect at Sep 8, 2015, 12:00 PM MDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Sep 8, 2015, 1:45 AM MDT (07:45 UTC)
In effect from
Sep 8, 2015, 12:00 PM MDT
Expired
Sep 8, 2015, 8:18 PM MDT
In force
8 hr
Issued by
NWS Riverton, WY

Counties Fremont County, WY, Lincoln County, WY, Natrona County, WY, Sweetwater County, WY, Uinta County, WY

The radar

The Riverton/Lander radar (KRIW), 105 km from the middle of the area, began a volume at 07:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Riverton, WY (KRIW), launched 00:00Z, 7.8 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 00:00Z on 2015-09-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 00:00Z on 2015-09-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 35 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4200 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
35 m²/s²
0-3 km storm-relative helicity
38 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

999 
WWUS85 KRIW 080745
RFWRIW

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE RIVERTON WY
145 AM MDT TUE SEP 8 2015

...HIGH FIRE DANGER THIS AFTERNOON AND EVENING FOR PORTIONS OF
SOUTHERN WYOMING...

LOW HUMIDITY AND GUSTY WIND WILL CONTINUE ACROSS PORTIONS OF
SOUTHERN WYOMING THIS AFTERNOON AND EVENING. AS A RESULT...A RED
FLAG WARNING HAS BEEN ISSUED FOR THESE AREAS.


WYZ279-289-082200-
/O.NEW.KRIW.FW.W.0019.150908T1800Z-150909T0300Z/
SWEETWATER COUNTY/ROCK SPRINGS BLM/FLAMING GORGE NRA-
GRANITE/GREEN/FERRIS/RATTLESNAKE MOUNTAINS-
145 AM MDT TUE SEP 8 2015

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS
EVENING FOR GUSTY WIND AND LOW HUMIDITY FOR FIRE WEATHER ZONES
279 AND 289...

THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS
EVENING. 

* AFFECTED AREA...FIRE WEATHER ZONE 279. FIRE WEATHER ZONE 289. 

* WIND...WEST TO SOUTHWEST 15 TO 25 MPH WITH GUSTS TO 30 MPH.

* HUMIDITY...FALLING TO AS LOW AS 10 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXTREME FIRE BEHAVIOR.

&&

$$
3 follow-up statements
755 
WWUS85 KRIW 081905
RFWRIW

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE RIVERTON WY
105 PM MDT TUE SEP 8 2015

...HIGH FIRE DANGER THIS AFTERNOON AND EVENING AND AGAIN WEDNESDAY
AFTERNOON AND EVENING FOR PORTIONS OF SOUTHERN WYOMING...

LOW HUMIDITY AND GUSTY WIND WILL CONTINUE ACROSS PORTIONS OF
SOUTHERN WYOMING THIS AFTERNOON AND EVENING AS WELL AS WEDNESDAY
AFTERNOON AND EVENING. AS A RESULT...A RED FLAG WARNING HAS BEEN
ISSUED FOR THESE AREAS.

WYZ279-289-090300-
/O.NEW.KRIW.FW.W.0020.150909T1800Z-150910T0300Z/
/O.CON.KRIW.FW.W.0019.000000T0000Z-150909T0300Z/
SWEETWATER COUNTY/ROCK SPRINGS BLM/FLAMING GORGE NRA-
GRANITE/GREEN/FERRIS/RATTLESNAKE MOUNTAINS-
105 PM MDT TUE SEP 8 2015

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING
FOR GUSTY WIND AND LOW HUMIDITY FOR FIRE WEATHER ZONES 279 AND
289... 
...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM MDT WEDNESDAY FOR
GUSTY WIND AND LOW HUMIDITY FOR FIRE WEATHER ZONES 279 AND 289...

THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TO 9 PM MDT WEDNESDAY. 

* AFFECTED AREA...FIRE WEATHER ZONE 279. FIRE WEATHER ZONE 289. 

* WIND...WEST TO SOUTHWEST 15 TO 25 MPH WITH GUSTS TO 30 MPH.

* HUMIDITY...FALLING TO AS LOW AS 10 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXTREME FIRE BEHAVIOR.

&&

$$

WYZ277-090300-
/O.NEW.KRIW.FW.W.0020.150909T1800Z-150910T0300Z/
/O.EXA.KRIW.FW.W.0019.000000T0000Z-150909T0300Z/
LINCOLN AND UINTA COUNTIES/LOWER ELEVATIONS-
105 PM MDT TUE SEP 8 2015

...RED FLAG WARNING IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR
GUSTY WIND AND LOW HUMIDITY FOR FIRE WEATHER ZONE 277... 
...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM MDT WEDNESDAY FOR
GUSTY WIND AND LOW HUMIDITY FOR FIRE WEATHER ZONE 277...

THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL 9 PM MDT THIS EVENING. A RED
FLAG WARNING HAS ALSO BEEN ISSUED FROM NOON TO 9 PM MDT
WEDNESDAY. 

* AFFECTED AREA...FIRE WEATHER ZONE 277.

* WIND...WEST TO SOUTHWEST 15 TO 25 MPH WITH GUSTS TO 30 MPH.

* HUMIDITY...FALLING TO AS LOW AS 10 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXTREME FIRE BEHAVIOR.

&&

$$
532 
WWUS85 KRIW 081949
RFWRIW

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE RIVERTON WY
149 PM MDT TUE SEP 8 2015

...HIGH FIRE DANGER THIS AFTERNOON AND EVENING AND AGAIN
WEDNESDAY AFTERNOON AND EVENING FOR PORTIONS OF SOUTHERN AND
CENTRAL WYOMING...

LOW HUMIDITY AND GUSTY WIND WILL CONTINUE ACROSS PORTIONS OF
SOUTHERN WYOMING THIS AFTERNOON AND EVENING AS WELL AS WEDNESDAY
AFTERNOON AND EVENING. AS A RESULT...A RED FLAG WARNING HAS BEEN
ISSUED FOR THESE AREAS.

WYZ280-090300-
/O.EXA.KRIW.FW.W.0019.000000T0000Z-150909T0300Z/
NATRONA COUNTY/CASPER BLM-
149 PM MDT TUE SEP 8 2015

...RED FLAG WARNING IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR
GUSTY WIND AND LOW HUMIDITY FOR FIRE WEATHER ZONE 280.... 

THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL 9 PM MDT THIS EVENING. 

* AFFECTED AREA...FIRE WEATHER ZONE 280. 

* WIND...WEST TO SOUTHWEST 15 TO 25 MPH WITH GUSTS TO 30 MPH.

* HUMIDITY...FALLING TO AS LOW AS 10 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXTREME FIRE BEHAVIOR.

&&

$$

WYZ277-279-289-090300-
/O.CON.KRIW.FW.W.0019.000000T0000Z-150909T0300Z/
/O.CON.KRIW.FW.W.0020.150909T1800Z-150910T0300Z/
LINCOLN AND UINTA COUNTIES/LOWER ELEVATIONS-
SWEETWATER COUNTY/ROCK SPRINGS BLM/FLAMING GORGE NRA-
GRANITE/GREEN/FERRIS/RATTLESNAKE MOUNTAINS-
149 PM MDT TUE SEP 8 2015

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING
FOR GUSTY WIND AND LOW HUMIDITY FOR FIRE WEATHER ZONES 279 AND
289...
...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM MDT WEDNESDAY FOR
GUSTY WIND AND LOW HUMIDITY FOR FIRE WEATHER ZONES 279 AND 289...

* AFFECTED AREA...FIRE WEATHER ZONE 279. FIRE WEATHER ZONE 289.

* WIND...WEST TO SOUTHWEST 15 TO 25 MPH WITH GUSTS TO 30 MPH.

* HUMIDITY...FALLING TO AS LOW AS 10 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXTREME FIRE BEHAVIOR.

&&

$$
320 
WWUS85 KRIW 090218
RFWRIW

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE RIVERTON WY
818 PM MDT TUE SEP 8 2015

...HIGH FIRE DANGER WEDNESDAY AFTERNOON AND EARLY EVENING FOR
PORTIONS OF SOUTHERN AND CENTRAL WYOMING...

LOW HUMIDITY AND GUSTY WIND WILL OCCUR ACROSS PORTIONS OF
SOUTHERN WYOMING WEDNESDAY AFTERNOON AND EARLY EVENING. AS A
RESULT...A RED FLAG WARNING HAS BEEN ISSUED FOR THESE AREAS.

WYZ277-279-289-091200-
/O.CAN.KRIW.FW.W.0019.000000T0000Z-150909T0300Z/
/O.CON.KRIW.FW.W.0020.150909T1800Z-150910T0300Z/
LINCOLN AND UINTA COUNTIES/LOWER ELEVATIONS-
SWEETWATER COUNTY/ROCK SPRINGS BLM/FLAMING GORGE NRA-
GRANITE/GREEN/FERRIS/RATTLESNAKE MOUNTAINS-
818 PM MDT TUE SEP 8 2015

...RED FLAG WARNING IS CANCELLED FOR THIS EVENING FOR FIRE
WEATHER ZONES 277...279 AND 289...

WEATHER CONDITIONS HAVE IMPROVED AND NO LONGER POSE A THREAT
TONIGHT.


...RED FLAG WARNING STILL REMAINS IN EFFECT FROM NOON TO 9 PM MDT
WEDNESDAY FOR GUSTY WIND AND LOW HUMIDITY FOR FIRE WEATHER ZONES
277...279 AND 289...

* AFFECTED AREA...FIRE WEATHER ZONES 277...279 AND 289.

* WIND...WEST TO SOUTHWEST 15 TO 25 MPH WITH GUSTS TO 30 MPH.

* HUMIDITY...FALLING TO AS LOW AS 10 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXTREME FIRE BEHAVIOR.

&&

$$

WYZ280-090330-
/O.CAN.KRIW.FW.W.0019.000000T0000Z-150909T0300Z/
NATRONA COUNTY/CASPER BLM-
818 PM MDT TUE SEP 8 2015

...RED FLAG WARNING IS CANCELLED FOR GUSTY WIND AND LOW HUMIDITY
FOR FIRE WEATHER ZONE 280...

THE NATIONAL WEATHER SERVICE IN RIVERTON HAS CANCELLED THE RED
FLAG WARNING. WEATHER CONDITIONS HAVE IMPROVED AND NO LONGER POSE
A THREAT TO THE AREA.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Riverton, WY wrote its last area forecast discussion before this red flag warning went out at Sep 7, 10:31 PM MDT, 3 hours 14 minutes earlier.

Area forecast discussion, Sep 7, 10:31 PM MDT, 3 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RIVERTON WY
1031 PM MDT MON SEP 7 2015

.SHORT TERM...TONIGHT THROUGH TUESDAY (ISSUED AT 221 PM MDT)

DISTURBANCE CURRENTLY MOVING INTO NERN WA WILL LIKELY STAY JUST
NORTH OF OUR WITH JUST A GLANCING BLOW OF MOISTURE AND LIMITED MTN
SHOWER CHANCES TONIGHT. LITTLE FURTHER NORTH THAN MODELS INDICATED
YESTERDAY. A WEAK RIPPLE AND LIMITED MOISTURE IS ALSO CLIPPING THE
FAR SRN AREAS WITH SOME WEAK CONVECTION OFF THE UINTAS EXPECTED BUT
ANY SHOWERS SHOULD STAY JUST SOUTH OF OUR SWEETWATER COUNTY BORDER.
OTHERWISE...CLEAR OR MOSTLY CLEAR AND ANOTHER COOL TO COLD NIGHT
WITH DRY LOW LEVELS AND A GENERALLY CLEAR SKY FOR MOST AREAS. WEAK
FRONTAL BOUNDARY DROPS DOWN EAST OF THE DIVIDE TONIGHT BEHIND THIS
SHORTWAVE PASSING TO THE NORTH BUT NOT MUCH WITH IT EXCEPT FOR SOME
N-NE WIND AND A LITTLE HIGHER NIGHTTIME RH. SUNNY AND SEASONABLE
AGAIN TUESDAY WITH UPPER 60S AND 70S FOR MOST OF THE LOWER
ELEVATIONS WITH 50S AND 60S IN THE MOUNTAINS.

.LONG TERM...TUESDAY NIGHT THROUGH MONDAY

BEGINNING OF FCST...FA UNDER DRY NW FLOW W/ EMBEDDED SW ALREADY THRU
AND OFF INTO CNTRL PLAINS. THRU MOST OF THE WORK WEEK...THE FA WILL
STAY UNDER THE INFLUENCE OF A LARGE DRY RIDGE AND NW FLOW WITH
LITTLE IN THE WAY OF SIGNIFICANT MOISTURE OR FORCING ABLE TO GET
INTO THE REGION EXCEPT FOR A CLOSE BRUSH FROM THE NORTH LATER
THURSDAY INTO FRI MORNING...WITH THE BIG HORN MOUNTAINS REALLY THE
ONLY POSSIBLE AREA ABLE TO TAKE ADVANTAGE OF MEAGER MOISTURE AND
CAPPING. OTHERWISE...PRETTY GOOD AGREEMENT BETWEEN MR MDLS THRU AT
LEAST SAT...W/ MEAN POSITION OF THE RIDGE AXIS CENTER REMAINING OVR
THE GREAT BASIN...KEEPING THE NRN BRANCH OF THE STORM TRACK MOSTLY
WELL TO THE N. AFTER THAT...THE MDLS BEGIN TO DEVIATE...MAINLY IN
LATITUDINAL POSITION OF THE WAVES...WITH MAJOR TIMING ISSUES NOT
ARISING UNTIL AFTER THIS FCST PERIOD. SAT...A COUPLE OF VIGOROUS UPR
LVL SYSTEMS AND ASSOCIATED FRONTS WILL PUSH INTO THE CONUS FROM
CANADA...FIRST AMPLIFYING THE TROF ACROSS THE ERN CONUS...WITH A
SECONDARY SYSTEM ON ITS HEALS...MOVING THE WRN CONUS RIDGE WWD WHILE
A BROAD TROF DESCENDS INTO THE NRN CONUS. THIS WILL ALLOW FOR RENEWED
INTRUSIONS OF COLDER AIR FROM THE NORTH...WITH BETTER CHANCES FOR
INCREASED BAROCLINICITY AND BETTER CHANCES FOR CYCLONE AND FRONTAL
DEVELOPMENT AND MOVEMENT. ATTM...IT LOOKS LIKE THERE WILL BE SMALL
CHANCES FOR PRECIPITATION NEAR THE BORDER AREA WITH MT AND POINTS
EWD SOMETIME MONDAY (PERHAPS INTO TUE) AS A CLIPPER SYSTEM SWINGS
BY.

&&

.AVIATION.../06Z ISSUANCE/

VFR CONDITIONS TO OCCUR THROUGH TUESDAY NIGHT. DRY WEATHER EXPECTED
THROUGH TUESDAY NIGHT.

&&

.FIRE WEATHER...

ELEVATED FIRE WEATHER CONDS WILL REMAIN ON TUESDAY ACROSS THE SOUTH
WITH JUST A TAD LESS WIND. RH'S WILL BE A LITTLE HIGHER ACROSS THE
NORTH BEHIND A WEAK COOL FRONT THAT DROPS SOUTH TONIGHT.

&&

.RIW WATCHES/WARNINGS/ADVISORIES...NONE

&&

SHORT TERM...PS
LONG TERM...BRAUN
AVIATION...AR
FIRE WEATHER...PS
Hazardous weather outlook, Sep 7, 9:10 PM MDT, 4 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RIVERTON WY
910 PM MDT MON SEP 7 2015

WYZ001>020-022>030-0801200-
YELLOWSTONE NATIONAL PARK-ABSAROKA MOUNTAINS-CODY FOOTHILLS-NORTH
BIG HORN BASIN-SOUTHWEST BIG HORN BASIN-SOUTHEAST BIG HORN BASIN-OWL
CREEK AND BRIDGER MOUNTAINS-BIGHORN MOUNTAINS WEST-BIGHORN MOUNTAINS
SOUTHEAST-NORTHEAST JOHNSON COUNTY-SOUTHEAST JOHNSON COUNTY-TETON
AND GROS VENTRE MOUNTAINS-JACKSON HOLE-WIND RIVER MOUNTAINS WEST-
WIND RIVER MOUNTAINS EAST-UPPER WIND RIVER BASIN-WIND RIVER BASIN-
LANDER FOOTHILLS-GREEN MOUNTAINS AND RATTLESNAKE RANGE-NATRONA
COUNTY LOWER ELEVATIONS-CASPER MOUNTAIN-STAR VALLEY-SALT RIVER AND
WYOMING RANGES-UPPER GREEN RIVER BASIN FOOTHILLS-UPPER GREEN RIVER
BASIN-SOUTH LINCOLN COUNTY-ROCK SPRINGS AND GREEN RIVER-FLAMING
GORGE-EAST SWEETWATER COUNTY-
910 PM MDT MON SEP 7 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

TEAM RIVERTON

The office that day

Everything else NWS Riverton, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 8, 1:05 PM MDTRed Flag WarningRIWFremont, Lincoln, Natrona, Sweetwater, Uinta31 hr

Nearby

Red Flag Warnings in Wyoming, 2015Every red flag warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.